# SDR 2001UALA02261

- Difficulty date: November 11, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 37,736 hours, 14,160 cycles
- Engine: Pwa PW2037
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FORWARD OUTBOARD ACCESS PANEL CUTOUT PYLON SKIN IS CRACKED AT THE 2 O'CLOCK POSITION.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER ON PYLON SKIN CUTOUT.
